# SDR AALA201707149004

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 77,692 hours, 11,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR WILL NOT ARM. REMOVED DEBRIS FROM FORWARD GIRT ATTACH FITTING AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
